# SDR SWAA051173

- Difficulty date: April 20, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 66,059 hours, 36,781 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516301
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  SPECIAL VISIT, FOUND FUSELAGE FRAME CRACKED AT BS 188, LBL 29, WL 208.  REPAIRED FRAME PER SRM.
